# SDR IXXA20161214216

- Difficulty date: October 31, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 610-632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 620-632, RBL 26 HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION IAW DRAWING 143T209REV AND FABRICATED A REPLACEMENT NUT PLATE SHIM IAW SRM 51-20-12 PARAGRAPH 8.
